The Elder Scrolls V: Skyrim > Γενικές συζητήσεις > Λεπτομέρειες θέματος
michael2000HUN 20 Απρ @ 4:52πμ
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
Εμφάνιση 1-7 από 7 σχόλια
< >
MorningLightMountain 20 Απρ @ 4:58πμ 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 20 Απρ @ 5:27πμ 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20 Απρ @ 6:08πμ 
That didnt work eithei
[KL] Master Dan [StormCats] 20 Απρ @ 6:26πμ 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Τελευταία επεξεργασία από [KL] Master Dan [StormCats]; 20 Απρ @ 6:26πμ
michael2000HUN 20 Απρ @ 10:31πμ 
i could not find my problem from them :(
Morris Traveller 20 Απρ @ 12:20μμ 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20 Απρ @ 2:17μμ 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
Εμφάνιση 1-7 από 7 σχόλια
< >
Ανά σελίδα: 15 30 50
Ημ/νία ανάρτησης: 20 Απρ @ 4:52πμ
Αναρτήσεις: 7